# SDR SWAA2014080130530

- Difficulty date: July 19, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 57,529 hours, 45,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65C2630077A
- Part serial: NS0194
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOUND FLAP TRACK CANOE FAIRING DELAMINATED.  REPAIRED FAIRING IAW EA.
